I just under went A-FIB ablation 6 weeks ago. Prior to the procedure, I took 25mg metoprolol 2/day which can control my HR between 65-95. Right after the procedure, my baseline heart rate went up. I have to increase my metoprolol to 50mg 3/day. With the 3 times dosage, my HR is still 81-110. During the 3rd week after the procedure, I experience consecutive extra beats. But most of the time, it's just single extra beat. But the faster HR makes me very uncomfortable. It has been 6 weeks now, the fast HR still not come down. I have avoid all the physical activity. Sometimes I feel I need even more dosage (I'm thin 108lb). With b-blocker, my blood pressure is OK (systolic 120-95/diastolic 85-70). But it causes me sleep problem. My questions are: When can I expect the fast HR to come down? Will my body become rely on high dosage of b-blocker?
What's the long term problem for high dosage of b-blocker? What should I do? Thanks for your advise.